# SDR SWIA200515890

- Difficulty date: November 21, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 6,888 hours, 6,213 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10020
- Part serial: 1821
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,220 hours, 7,978 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE.  REPLACED NR 3 RIGHT WING FLAP ACTUATOR.  OPERATIONAL CHECK GOOD IAW MM 27-54-00.
